MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. Endowrist; System, surgical, computer controlled instrument

INTUITIVE SURGICAL, INC. Endowrist; System, surgical, computer controlled instrument
Model Number 480422
Medical Device Problem Codes Retraction Problem (1536); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
From staff: vessel sealer abruptly stopped cutting.Error message stated the blade was still exposed upon removal.Sharp has been wrapped with a surgical towel and taped.Item removed from the field, new one opened.From operative report:.

Brand Name
Endowrist
Common Device Name
System, surgical, computer controlled instrument
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key50914824
Report Number50914824
Device Sequence Number17580802
Product Code NAY
UDI-Device Identifier00886874115664
UDI-Public(01)00886874115664
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
Report Date (Section F) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480422
Device Catalogue Number480422
Device Lot NumberK10260619
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age2 MO
Event Location Hospital
Date Report to Manufacturer09/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight203 LB
Date Report Sent to FDA09/02/2026